# SDR F3LA200800005

- Difficulty date: January 7, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Frame
- Part time: 15,198 hours, 7,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, AFT SHEAR PLATE ON THE RT, AFT SIDE OF FRAME 69 HAD CORROSION AT THE NUT PLATE CLIP HOLES.  MAINTENANCE REPLACED THE SHEAR PLATE IAW THE REQUIREMENTS OF SRM 51-72-11, PARAGRAPH 6 AND SRM 51-42-11, PAGES 6 AND 7.  FOLLOWING COMPLETION OF THE MAINTENANCE ACTION, THE REPLACEMENT WAS INSPECTED AND FOUND ACCEPTABLE.  REFERENCE NON-ROUTINE C035788.
